# SDR ASAA2024021448065

- Difficulty date: February 14, 2024
- Submitted: February 28, 2024
- Operation: Air carrier
- Aircraft: N403AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41730
- Aircraft time: 42,009 hours, 13,349 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Support
- Part number: 143A948534
- Condition: Corroded
- Location: Bulkhead
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PIT, AFT BULKHEAD IS CORRODED. GROUNDED - YES. REMOVED DAMAGE FROM FWD PIT AFT BULKHEAD R/H SUPPORT IAW B737-900ER SRM 53-30-08-1A-1.2.C.1. REMAINING THICKNESS: .054" MINIMUM ALLOWABLE REMAINING THICKNESS: .056" AND IS FOUND TO BE OUT OF LIMITS IAW B737-900ER SRM 53-30-08-1A-1.4.A.2. REPAIRED FWD PIT R/H BULKHEAD SUPPORT AT STA 500L IAW B737-900ER SRM 51-40-05 AND SRM 51-40-02.
